# SDR 04FDEA02087

- Difficulty date: July 15, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM BS 1080 LBL 65 WL 208. CORROSION ON CREASE BEAM BS 1080, LBL 65, WL 208 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1. REMOVED DAMAGED CREASE BEAM.  INSTALLED NEW CREASE BEAM IAW 51-30-2, 51-  20-4.
